# SDR DALA1031393357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND SEAT TRACK Y-450 FR39.1-39.2 CORROSION AT SEAT TRACK Y-450 FR39.1-39.2.  REMOVED AS PER SRM 51-74-00 (EMMA). FR39.1-39.2 MATERIAL REMOVED 0.042", L=1.5", W=0. 5". ORIGINAL THK 0.180" FOUND EXCEEDED LIMIT AS PER SRM 53-31-15 FIG 101.  SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
